- -

Strongly embedded subspaces of p-convex Banach function spaces

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Strongly embedded subspaces of p-convex Banach function spaces

Mostrar el registro completo del ítem

Calabuig Rodriguez, JM.; Rodríguez Ruiz, J.; Sánchez Pérez, EA. (2013). Strongly embedded subspaces of p-convex Banach function spaces. Positivity. 17(3):775-791. doi:10.1007/s11117-012-0204-6

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/47866

Ficheros en el ítem

Metadatos del ítem

Título: Strongly embedded subspaces of p-convex Banach function spaces
Autor:
Entidad UPV: Universitat Politècnica de València. Instituto Universitario de Matemática Pura y Aplicada - Institut Universitari de Matemàtica Pura i Aplicada
Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Fecha difusión:
Resumen:
Let be a p-convex () order continuous Banach function space over a positive finite measure . We characterize the subspaces of which can be found simultaneously in and a suitable space, where is a positive finite measure ...[+]
Palabras clave: Strongly embedded subspace , P-Convex Banach function space , Strictly singular operator , Vector measure
Derechos de uso: Cerrado
Fuente:
Positivity. (issn: 1385-1292 ) (eissn: 1572-9281 )
DOI: 10.1007/s11117-012-0204-6
Editorial:
Springer Verlag (Germany)
Versión del editor: http://dx.doi.org/10.1007/s11117-012-0204-6
Patrocinador:
Ministerio de Economia y Competitividad, Spain MTM2011-23164 MTM2011-25377 MTM2009-14483-C02-02
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem